Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 66, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 25, 2021, 1:15 AM EDT for Clinch County, Ware County, Georgia; Baker County, Columbia County, Hamilton County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2021, 1:15 AM EDT (05:15 UTC)
- Expired
- Apr 25, 2021, 1:38 AM EDT
- In force
- 23 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baker County, FL, Columbia County, FL, Hamilton County, FL, Clinch County, GA, Ware County, GA
The radar
The Moody AFB radar (KVAX), 59 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 5.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
024
WUUS52 KJAX 250515
SVRJAX
FLC003-023-047-GAC065-299-250600-
/O.NEW.KJAX.SV.W.0066.210425T0515Z-210425T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
115 AM EDT Sun Apr 25 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Northwestern Baker County in northeastern Florida...
Northeastern Columbia County in northern Florida...
Northeastern Hamilton County in northern Florida...
South central Ware County in southeastern Georgia...
Southeastern Clinch County in southeastern Georgia...
* Until 200 AM EDT.
* At 115 AM EDT, a severe thunderstorm was located near Jasper,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jasper, Taylor and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3055 8297 3060 8267 3059 8258 3061 8258
3067 8222 3057 8222 3054 8224 3051 8223
3040 8223 3042 8297
TIME...MOT...LOC 0515Z 261DEG 44KT 3049 8288
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI1 follow-up statement
634
WWUS52 KJAX 250538
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
138 AM EDT Sun Apr 25 2021
FLC003-023-047-GAC065-299-250548-
/O.CAN.KJAX.SV.W.0066.000000T0000Z-210425T0600Z/
Baker FL-Columbia FL-Hamilton FL-Ware GA-Clinch GA-
138 AM EDT Sun Apr 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BAKER...
NORTHEASTERN COLUMBIA...NORTHEASTERN HAMILTON...SOUTH CENTRAL WARE
AND SOUTHEASTERN CLINCH COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
LAT...LON 3055 8297 3060 8267 3059 8258 3061 8258
3067 8222 3057 8222 3054 8224 3051 8223
3040 8223 3042 8297
TIME...MOT...LOC 0536Z 261DEG 44KT 3054 8255
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:58 AM EDT, 17 minutes earlier.
Area forecast discussion, Apr 25, 12:58 AM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1258 AM EDT Sun Apr 25 2021
.AVIATION...
[Through 06Z Monday]
Pre-frontal squall line of storms will continue to press southward
across the terminals through daybreak with restrictions due to
heavy rainfall. MVFR ceilings will prevail with periodic IFR at
GNV early this morning where low stratus will edge inland from the
Gulf just ahead of the cold front. Included wind shear around 2
kft until squall line passage early this morning. The cold front
will press south of SSI 9-11z and then NE FL terminals 12-14z
trailed by VFR conditions and drier WNW winds increasing to 10-13
kts with gusts near 20-25 kts at times into the afternoon. Winds
clock around to the NNE into the evening with decreasing speeds
and prevailing VFR conditions tonight with passing stratocumulus
nearing SGJ overnight due to onshore flow.
VFR conditions
should prevail area-wide by 11Z, with surface winds shifting to
westerly and increasing to 10-15 knots and gusty after 13Z.
&&
.PREV DISCUSSION [856 PM EDT]...
.NEAR TERM [Through Sunday]...
Sfc data shows complex low pressure system around nrn MS/AL/wrn TN
with a trailing cold southwest through srn LA to just offshore the
TX coast. Diffuse warm front has lifted to north of the Altamaha
River but becoming harder to define. Outflow boundary was near the
FL/GA state line with strong thunderstorms just north of this.
Strong to severe storms are tracking east about 45 mph over the
north FL and extreme srn GA, just southeast of Valdosta. These
storms will pose a threat of damaging winds, isolated tornadoes,
and large hail.
Tonight...broad, moist southwest low level flow expected ahead of
the approaching cold front, with left-over sfc boundaries and
strong forcing from aloft, per GFS showing impressive Q vector
convergence over most of the area. This should continue to support
numerous to widespread showers and thunderstorms, some storms
severe, mainly over southeast GA in the evening, but gradually
shifting southward with time overnight. Appears bulk of convection
will be moving offshore during the late evening and shortly after
midnight. But, lingering forcing aloft and high PWAT air in
southwest-northeast fashion off the Gulf of Mexico will support
scattered to numerous showers and t-storms for northeast FL later
tonight. Local flooding possible for southeast GA due to training
cells. After about 2 AM or so, precip will be gradually ending in
southeast GA, and there may be some downward trend both in the
coverage and intensity of convection over northeast FL due to a
combination of forcing moving away from the area and weakened
instability. However, we can't rule out a strong or severe storm,
given NAM sounding showing more than ample instability and still
good vertical shear value of 40-50 kt. Toward sunrise, the cold
front looks to be from about JAX to Lake City. Mild low
temperatures tonight will range in the 60s to near 70 across our
southeast FL zones.
Sunday...still see elevated rain chances in the early morning,
just ahead of the cold front, with scattered showers and potential
storms from around St Augustine to near Gainesville southward
through Ocala and Bunnell. Heavy downpours and gusty winds may
still be possible with this activity, mainly through about 10 AM
before it moves out. Mid to upper level trough, and associated
cold front will move through the rest of the area while weak sfc
high pressure builds in from the northwest. Little in the way of
cooler air, but definitely drier air and mostly sunny skies
pushing on north to northwest low to mid level flow. Highs on
Sunday not too different than Saturday with lower to mid 80s for
northeast FL and upper 70s to lower 80s over southeast GA.
.SHORT TERM [Sunday night Through Monday night]...
Dry weather and clear skies Sunday night and continuing into next
week. Light north-northeast flow Sunday night becomes more out of
the east Monday as high pressure moves over the coastal Carolinas.
Return flow veers to the east-southeast on Monday night. Lows
Sunday night and Monday night will be in the mid to upper 50s
inland with lower to mid 60s along the coast. Highs Monday in the
lower to mid 80s inland Monday, with mid to upper 70s along the
coast.
LONG TERM [Tuesday Through Friday]...
Dry weather conditions will continue on through midweek as high
pressure ridging extending from the high pressure system drifting
further out over the Atlantic, with western extension of this
feature extending across Georgia and the Florida peninsula. Long
wave trough moves toward the region toward the end of the week per
GFS with rapidly sweeping weak FROPA, with ECMWF showing a cutoff
low slowly meandering to central Gulf States by the weekend
impinged between two shortwave Southern CONUS ridges. With both
solutions, the instability looks to be on the lacking side so went
with slight chance for thunderstorms with isolated to widely
scattered coverage of rainfall until some better agreement can be
resolved. Daily high temperatures will continue to be in the lower
to mid 80s up until next weekend.
.MARINE...
SCA will continue tonight through Sunday morning, and showers and
storms most numerous north of Mayport through evening. Some of
the storms may be severe. Scattered showers and thunderstorms
will move into the rest of the waters after midnight. Upstream
cold front will push southeast across the waters Sunday morning
as high pressure builds northwest of the region. High pressure
builds north then northeast of the local waters late Sunday
through Tuesday, then the high builds east of the waters mid-week
as southerly winds increase in advance of the next approaching
frontal system.
Rip Currents: A moderate rip current risk all area beaches rest of
today. A moderate to low risk is expected Sunday.
.HYDROLOGY...
Periods of heavy rainfall expected over southeast GA to near the
FL/GA state line where rainfall amounts generally in the 2-4
inches are forecast. Locally higher amounts are possible. This
area did not receive a lot of rainfall from the last week of
showers and storms so may be able to take this heavy rainfall.
Certainly a chance of training showers and storms well into the
evening hours but thought was this may be too isolated to have a
flood watch. Rainfall totals taper off southward through northeast
FL where 0.5 to 1.5 inches of rainfall are expected mainly
tonight as the squall line steadily shifts southward and
progressively weakens.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 55 81 55 84 58 / 100 0 0 0 0
SSI 64 77 64 78 65 / 90 0 0 0 0
JAX 60 79 62 81 62 / 70 0 0 0 0
SGJ 64 77 65 78 65 / 50 20 0 0 0
GNV 58 83 58 84 59 / 70 10 0 0 0
OCF 59 86 60 86 61 / 60 40 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 AM EDT this morning for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
&&In the hours before
Special weather statement, Apr 25, 12:09 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1209 AM EDT Sun Apr 25 2021
FLZ020-GAZ162-163-250500-
Hamilton FL-Clinch GA-Echols GA-
1209 AM EDT Sun Apr 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON...ECHOLS
AND CENTRAL CLINCH COUNTIES UNTIL 100 AM EDT...
* At 1209 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Lake Park, moving east at 45
mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Jennings, Fargo, Statenville, Mayday and Needmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Georgia.
LAT...LON 3063 8314 3080 8313 3093 8259 3064 8255
3057 8326 3063 8326
TIME...MOT...LOC 0409Z 257DEG 39KT 3067 8316
NELSONSpecial weather statement, Apr 25, 12:26 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1226 AM EDT Sun Apr 25 2021
FLZ024-124-GAZ165-166-364-250500-
Inland Nassau FL-Coastal Nassau FL-Inland Camden GA-
Western Charlton GA-Coastal Camden GA-
1226 AM EDT Sun Apr 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NASSAU...SOUTHEASTERN
CAMDEN AND CENTRAL CHARLTON COUNTIES UNTIL 100 AM EDT...
* At 1226 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Hilliard, moving east at 65
mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
St. Marys, Kingsland, Hilliard, Kings Bay Base and Cumberland
Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Georgia.
LAT...LON 3079 8142 3068 8141 3058 8212 3073 8202
3090 8140
TIME...MOT...LOC 0426Z 256DEG 58KT 3068 8186
NELSONSpecial weather statement, Apr 25, 12:41 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1241 AM EDT Sun Apr 25 2021
FLZ020-021-122-250530-
Hamilton FL-Suwannee FL-Northern Columbia FL-
1241 AM EDT Sun Apr 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...NORTHERN
SUWANNEE AND HAMILTON COUNTIES UNTIL 130 AM EDT...
* At 1241 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Crossroads, or 7 miles
southwest of Jasper, moving east at 45 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
Jasper, Jennings, Suwannee Springs, Suwannee River State Park,
Belmont, Blue Springs and Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3063 8325 3058 8246 3035 8246 3034 8321
3035 8321 3035 8319 3038 8319 3039 8317
3041 8318 3042 8322 3046 8322 3047 8323
3047 8324
TIME...MOT...LOC 0441Z 266DEG 40KT 3047 8306
NELSONSpecial weather statement, Apr 25, 12:52 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1252 AM EDT Sun Apr 25 2021
GAZ152>154-163-165-166-250-264-350-364-250530-
Northeastern Charlton GA-Inland Glynn GA-Clinch GA-Inland Camden GA-
Coastal Glynn GA-Western Charlton GA-Brantley GA-Coastal Camden GA-
Northern Ware GA-Southern Ware GA-
1252 AM EDT Sun Apr 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAMDEN...GLYNN...
SOUTHERN BRANTLEY...CENTRAL WARE...NORTHEASTERN CLINCH AND NORTHERN
CHARLTON COUNTIES UNTIL 130 AM EDT...
* At 1252 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles northwest of Woodbine,
moving east at 50 mph.
* Minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Brunswick, St. Simons Island, Woodbine, Nahunta, Dock Junction,
Homeland, Hickox, Country Club Estates, Sea Island and Waynesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3119 8125 3110 8137 3093 8140 3081 8258
3109 8263 3129 8141 3128 8138 3129 8139
3129 8138 3130 8138 3130 8134 3128 8132
3128 8123
TIME...MOT...LOC 0452Z 262DEG 42KT 3101 8184
NELSONSpecial weather statement, Apr 25, 12:58 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1258 AM EDT Sun Apr 25 2021
FLZ024-GAZ165-264-350-364-250600-
Inland Nassau FL-Northeastern Charlton GA-Inland Camden GA-
Western Charlton GA-Southern Ware GA-
1258 AM EDT Sun Apr 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...WEST
CENTRAL CAMDEN...SOUTHEASTERN WARE AND CENTRAL CHARLTON COUNTIES
UNTIL 200 AM EDT...
* At 1258 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Needmore, or 9 miles west of
Fargo, moving east at 50 mph.
* Small hail, winds in excess of 45 mph, and minor flooding due to
heavy rainfall is possible with this storm.
* Locations impacted include...
Hilliard, Folkston, Stephen Foster State Park and Homeland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3058 8186 3058 8242 3061 8242 3062 8243
3069 8243 3072 8244 3072 8242 3073 8242
3073 8244 3082 8243 3083 8244 3089 8188
TIME...MOT...LOC 0458Z 264DEG 44KT 3069 8274
NELSONSpecial weather statement, Apr 25, 1:03 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
103 AM EDT Sun Apr 25 2021
FLZ021-250545-
Suwannee FL-
103 AM EDT Sun Apr 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE COUNTY UNTIL 145 AM
EDT...
* At 103 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 12 miles east of Perry, moving east
at 60 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Live Oak, Wellborn, Dowling Park, Obrien, Mcalpin, Luraville,
Newburn and Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3026 8324 3029 8323 3031 8321 3034 8321
3034 8280 3001 8279 3001 8300 3003 8301
3008 8307 3009 8311 3011 8312 3010 8314
3011 8316 3009 8319 3012 8323 3017 8323
3018 8325 3023 8324 3023 8325 3026 8325
TIME...MOT...LOC 0503Z 256DEG 53KT 3011 8338
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:13 PM EDT | Special Weather Statement | JAX | Wayne | 32 min |
| Apr 24, 8:18 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 27 min |
| Apr 24, 8:41 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 49 min |
| Apr 24, 8:45 PM EDT | Flash Flood Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 3 hr |
| Apr 24, 8:48 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 42 min |
| Apr 24, 8:51 PM EDT | Tornado Warning | JAX | Atkinson, Coffee | 39 min |
| Apr 24, 9:00 PM EDT | Special Weather Statement | JAX | Wayne | 45 min |
| Apr 24, 9:08 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Pierce, Ware | 52 min |
| Apr 24, 9:16 PM EDT | Tornado Warning | JAX | Appling, Bacon, Coffee, Pierce, Ware | 29 min |
| Apr 24, 9:33 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 42 min |
| Apr 24, 9:41 PM EDT | Tornado Warning | JAX | Bacon, Pierce, Ware | 34 min |
| Apr 24, 9:45 PM EDT | Special Weather Statement | JAX | Appling | 45 min |
| Apr 24, 9:50 PM EDT | Special Weather Statement | JAX | Clinch | 85 min |
| Apr 24, 9:58 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Brantley, Glynn, Pierce, Wayne | 48 min |
| Apr 24, 10:11 PM EDT | Special Weather Statement | JAX | Bacon, Pierce | 34 min |
| Apr 24, 10:17 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 43 min |
| Apr 24, 10:23 PM EDT | Special Weather Statement | JAX | Atkinson | 52 min |
| Apr 24, 10:48 PM EDT | Special Weather Statement | JAX | Bacon, Brantley, Glynn, Pierce, Wayne | 42 min |
| Apr 24, 10:54 PM EDT | Special Weather Statement | JAX | Clinch | 66 min |
| Apr 24, 10:57 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Pierce, Ware | 48 min |
| Apr 24, 11:05 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 55 min |
| Apr 24, 11:16 PM EDT | Special Weather Statement | JAX | Atkinson | 44 min |
| Apr 24, 11:27 PM EDT | Special Weather Statement | JAX | Brantley, Glynn | 63 min |
| Apr 24, 11:34 PM EDT | Special Weather Statement | JAX | Bacon, Pierce, Wayne | 56 min |
| Apr 24, 11:40 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Ware | 50 min |
| Apr 24, 11:46 PM EDT | Special Weather Statement | JAX | Camden, Charlton | 44 min |
| Apr 24, 11:57 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 63 min |
| Apr 25, 12:01 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 44 min |
| Apr 25, 12:07 AM EDT | Severe Thunderstorm Warning | JAX | Wayne | 23 min |
| Apr 25, 12:09 AM EDT | Special Weather Statement | JAX | Echols | 51 min |
| Apr 25, 12:33 AM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 27 min |
| Apr 25, 12:36 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 39 min |
| Apr 25, 12:52 AM EDT | Special Weather Statement | JAX | Camden, Glynn, Ware | 38 min |
| Apr 25, 12:58 AM EDT | Special Weather Statement | JAX | Charlton | 62 min |
| Apr 25, 1:24 AM EDT | Special Weather Statement | JAX | Camden, Glynn | 66 min |
| Apr 25, 1:38 AM EDT | Special Weather Statement | JAX | Charlton | 67 min |
| Apr 25, 2:12 AM EDT | Severe Thunderstorm Warning | JAX | Charlton | 36 min |
| Apr 24, 11:32 PM EDT | Special Marine Warning | JAX | 118 min | |
| Apr 25, 12:26 AM EDT | Special Weather Statement | JAX | Nassau | 34 min |
| Apr 25, 12:41 AM EDT | Special Weather Statement | JAX | Hamilton | 49 min |
| Apr 25, 1:03 AM EDT | Special Weather Statement | JAX | Suwannee | 42 min |
| Apr 25, 1:30 AM EDT | Special Marine Warning | JAX | 90 min | |
| Apr 25, 1:42 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 48 min |
| Apr 25, 2:01 AM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Apr 25, 2:06 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Suwannee | 24 min |
| Apr 25, 2:23 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Union | 52 min |
| Apr 25, 2:29 AM EDT | Special Marine Warning | JAX | 91 min | |
| Apr 25, 2:49 AM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Apr 25, 2:52 AM EDT | Special Marine Warning | JAX | 38 min | |
| Apr 25, 2:55 AM EDT | Special Weather Statement | JAX | Bradford, Clay, Union | 50 min |
| Apr 25, 3:18 AM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 42 min |
| Apr 25, 3:36 AM EDT | Special Marine Warning | JAX | 54 min | |
| Apr 25, 3:59 AM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 46 min |
| Apr 25, 4:23 AM EDT | Special Marine Warning | JAX | 3 hr | |
| Apr 25, 4:28 AM EDT | Special Weather Statement | JAX | Putnam | 47 min |
| Apr 25, 5:10 AM EDT | Special Weather Statement | JAX | Saint Johns | 50 min |
| Apr 25, 6:20 AM EDT | Special Weather Statement | JAX | Flagler | 40 min |
| Apr 25, 7:01 AM EDT | Special Weather Statement | JAX | Flagler | 14 min |
| Apr 25, 7:13 AM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Apr 25, 7:29 AM EDT | Special Marine Warning | JAX | 61 min | |
| Apr 25, 8:06 AM EDT | Special Weather Statement | JAX | Lake | 24 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Severe Thunderstorm Warnings in Georgia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.